# SDR QXEA0002385

- Difficulty date: August 22, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX- 7 HOLES DRILLED IN LEFT HAND VERTICAL STABILIZER BELOW PANEL 56C.  REPAIRED IAW FOKKER SRM 51-10-04.
